# SDR CALA2025052704974

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 75,550 hours, 28,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A11134
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, LEFT-SIDE OVERHEAD BIN SUPPORT BRACKET AT STA440 STR8 TO STR9 CRACK FOUND AROUND THE INBOARD HI-LOC.   ACCOMPLISHED REPAIR TO PAX CABIN, LEFT-SIDE SUPPORT BRACKET PSEU AT STA 440 STR 8 TO STR 9 PER EC/RA 5310-07665.
